# SDR IPXA13M79440

- Difficulty date: July 21, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 74,121 hours, 14,776 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT LOWER WINGLET FWD ATTACH FITTING CRACKED.  REPLACED BOTH LT LOWER WINGLET ATTACH FITTINGS BY INSTALLING KIT SB11570063-3 IAW EO MD11-5720-27680-C, APPX D.
